Open Access
1999/2000 General Formulations of Some Theorems of Cluster Sets
A. K. Layek
Real Anal. Exchange 25(2): 887-898 (1999/2000).


Two theorems on symmetry properties of cluster sets relative to a grill for the domain of the functions are proved here. One of these contains a result of Young [8] and its analogue for qualitative and other cluster sets. (Wilczynski [7] introduced the notion of qualitative cluster sets.) The other contains a result of Erdös and Piranian [2], one of Dolzhenko [1], and analogous results for other cluster sets


Download Citation

A. K. Layek. "General Formulations of Some Theorems of Cluster Sets." Real Anal. Exchange 25 (2) 887 - 898, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1015.30015
MathSciNet: MR1778540

Primary: 30D40

Keywords: $\sigma$-grill , $\sigma$-porous , Baire property , category , countable , grill , measure , porous

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top